# SDR SWIA200110440

- Difficulty date: December 12, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 15,492 hours, 21,812 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF AURAL WARNING.  AURAL WARNING CB FOUND POPPED.  COMPLIED WITH TEST OF AURAL WARNING UNIT PER EMB MM 31-53-00.  OPS CHECK GOOD AT THIS TIME.
